# SDR FDEA2018090512304

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON APU INLET SUPPORT STRUCTURE AT BSTA 1825 STR 3R-6R. INSTALLED REPAIR PARTS IAW SRM: 53-80-15-2R FIG 202 SHEET 2 REV 124.
